IJPAM: Volume 78, No. 4 (2012)

PARAMETRIC OPTIMIZATION APPROACH TO
UTILITY MAXIMIZATION PROBLEM

J. Enkhbayar$^1$, R. Enkhbat$^2$
National University of Mongolia
P.O. Box 46/635, Ulaanbaatar, 210646, MONGOLIA


Abstract. We consider the classical utility maximization problem which arises in consumer theory of economics. The utility maximization problem has been always considered in the literature [1,4,7] as concave maximization problem. So far less attention paid to parametric utility maximization problems. We consider parametric utility maximization problems with one parameter which is treated as time variable. We propose a new method and algorithm for solving the above problem.

Received: February 1, 2012

AMS Subject Classification: 46N10

Key Words and Phrases: nonconvex, paramertic optimization problems, utility maximization problem

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 4